Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Itchy scalp chemotherapy

Premium Questions

Dr.  Rahul Kumar MD

and ovaries) 12 years back and chemotherapies for my cancer treatment. Since then my hair have never been very dense. There is no specific area where baldness occurs and it is throughout the scalp in small... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr.    Muhammad Sareer Khalil MD

A friend finished chemo in XXXXXXX In Mexico. Her eyes are red around the whole socket. Itchy and watery. I've never seen anyone's eyes like that. Not even people w/horrible allergy's. From eyebrow ... View answer

Answered by : Dr. Muhammad Sareer Khalil ( General & Family Physician)
Dr.  BR Hudda MD

Hi there, I am on 7th day after first session of chemo. Have had many side effects. Today a slight itchy crease has developed on my chin just under my lip. What can i put on it? Should I be worried. ... View answer

Answered by : Dr. BR Hudda ( General & Family Physician)
Dr. Das Arindam MD

and because it was HER2 positive breast cancer underwent chemotherapy and 1 year of Herceptin. Also had ... at the slightest physical activity - primarily from my head and scalp, but generally all over.... View answer

Answered by : Dr. Das Arindam ( General & Family Physician)
Dr. Panagiotis Zografakis MD

Is bicatulamide a chemotherapy drug ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)

Public Forum Discussions

Dr.  Dipanjan Majumder MD

i am currently undergoing chemo and radiation for small cell lung cancer i am almost done with radiation and have two more ruonds of chemo. i have lost most of my hair an do use a gentle shampoo and conditioner daily and... View answer

Answered by : Dr. Dipanjan Majumder ( Oncologist)
Dr.  Sunil Jangid MD

I am on chemo, and I break out with large welts, almost like a boil but do not come to a head, and they are very itchy, I am losing a lot of sleep because of the itch, and I break open the skin and it starts ... View answer

Answered by : Dr. Sunil Jangid ( HIV AIDS Specialist)
Dr.  Shinas Hussain MD

itchy palms and soles of feet, and lately ive been getting very dizzy. Each time I go to dr im ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Hardik Sanghvi MD

. She broke out into a rash that is non itchy, non raised, and almost looks like flat blood blisters ... View answer

Answered by : Dr. Hardik Sanghvi ( Hematologist)
Dr. Kaushal Bhavsar MD

not have an electric razor and am concerned abut using a regular razor for fear of nicking my scalp ... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)

Mobile Questions and Answers

Dr. Jonas Sundarakumar MD

Yes, SGPT can increase during chemotherapy. This is because certain chemotherapeutic drugs can affect the liver and thereby cause an increase in liver enzymes like SGPT, SGOT.

Dr. Jonas Sundarakumar MD

Yes, SGPT can increase during chemotherapy. This is because certain chemotherapeutic drugs can affect the liver and thereby cause an increase in liver enzymes like SGPT, SGOT.

Dr. Sudhir Kumar MD

hi, surgery and chemotherapy.